MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE
Model Number 30G*1/2"
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receiving customer feedback regarding the "50 needles from their order have been clogged," our company promptly organized quality control, production, and related personnel to investigate the situation.Specific details are as follows: (1) production process review: due to the lack of specific batch number information, the factory retrieved lot; ckdd02-01/ckdd01-01/ckdc12-01 specification and model: 30g x 1/2 "(0.3mm x 13mm) 3 batches of injection needle products.Upon inspection of the production records of this batch of products, there were no abnormalities in the production process, and there were no changes in the raw materials and production processes of the products.(2) retained sample testing: extracted 10 samples from each batch: ckdd02-01/ckdd01-01/ckdc12-01, specification: 30g×1/2"(0.3mm×13mm).Five of these samples each batch were used for testing the lumen patency according to iso7864:2016 4.13 injection needle patency of lumen.A 0.11±0.001 stylet was introduced into the needle lumen, where it freely passed through.Five other retained samples were taken from each of the three batches to connect the luer slip syringe for injection liquid patency test.All the samples were qualified, and no blockage of the needle was found.(3) root cause analysis: based on customer feedback and the analysis of the production process and manufacturing techniques of the injection needle products, it is speculated that the blockage inside the needle lumen may be due to the accumulation of silicone fluid, the adhesive between needle tube or puncture debris, resulting in partial or complete blockage.Further investigation is needed to understand the specific cause of the needle blockage.We recommend the customer to assist by collecting a sample of the clogged needle and sending them back or conducting tests for further analysis.
 
Event or Problem Description
The customer claims that about 50 needles from their order have been clogged.

Brand Name
MCKESSON
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19709367
Report Number3003560965-2024-00065
Device Sequence Number3175976
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*1/2"
Device Catalogue Number16-N3005
Device Lot NumberCKDC12-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown